MathSciNet Relay Station
MathSciNet bibliographic data
MR2273062 34K18 (34K20 37G15)
Song, Yongli; Peng, Yahong Stability and bifurcation analysis on a logistic model with discrete and distributed delays. Appl. Math. Comput. 181 (2006), no. 2, 1745–1757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement